Abstract:
The paper considers the motion of a near-autonomous time-periodic two-degree-of-freedom Hamiltonian system in a neighborhood of trivial equilibrium being stable in the linear approximation. The third-order double resonance (fundamental and Raman) is assumed to occur in the system, at that Raman resonance can be strong or weak. In both cases the equilibrium considered is unstable in a full nonlinear system. Normalization of Hamiltonians of the perturbed motion is carried out in the terms up to the fourth order with respect to disturbance, taking into account the existing resonances. The problem of the existence and number of equilibrium positions of the corresponding approximate (model) systems is solved, and sufficient and necessary conditions for their stability are obtained. By Poincare's small parameter method, periodic motions of the initial full systems generated from the equilibrium positions of the model systems are constructed. The question of their stability in the linear approximation is solved. In particular, the conditions of the existence of stable (in the linear approximation) periodic motions in a small neighborhood of the unstable trivial equilibrium are obtained.
Citation:
A. I. Safonov, O. V. Kholostova, “On the periodic motions of a Hamiltonian system in the neighborhood of unstable equilibrium in the presence of a double three-order resonance”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 26:3 (2016), 418–438
\Bibitem{SafKho16}
\by A.~I.~Safonov, O.~V.~Kholostova
\paper On the periodic motions of a~Hamiltonian system in the neighborhood of unstable equilibrium in the presence of a~double three-order resonance
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2016
\vol 26
\issue 3
\pages 418--438
\mathnet{http://mi.mathnet.ru/vuu549}
\crossref{https://doi.org/10.20537/vm160310}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3558451}
\elib{https://elibrary.ru/item.asp?id=26726587}
Linking options:
https://www.mathnet.ru/eng/vuu549
https://www.mathnet.ru/eng/vuu/v26/i3/p418
This publication is cited in the following 4 articles:
A. P. Markeev, T. N. Chekhovskaya, “On Nonlinear Oscillations and Stability of Coupled Pendulums in the Case of a Multiple Resonance”, Rus. J. Nonlin. Dyn., 16:4 (2020), 607–623
Olga V. Kholostova, “On the Motions of One Near-Autonomous Hamiltonian System at a 1:1:1 Resonance”, Regul. Chaotic Dyn., 24:3 (2019), 235–265
O. V. Kholostova, “O kratnykh rezonansakh chetvertogo poryadka v neavtonomnoi gamiltonovoi sisteme s dvumya stepenyami svobody”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 29:2 (2019), 275–294
A. I. Safonov, O. V. Kholostova, “O periodicheskikh dvizheniyakh simmetrichnogo sputnika na slaboellipticheskoi orbite v odnom sluchae kratnogo kombinatsionnogo rezonansa tretego i chetvertogo poryadkov”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 28:3 (2018), 373–394